I gradually weaned off Lexapro after taking 10mg daily for 9 months. After 2 weeks, I'm still experiencing occasional dizziness, nausea, inability to focus, and insomnia. I do NOT want to go back on it. How long does it take for those symptoms to go away? Are there supplements I can take to reduce those side effects? My moods are generally stable now, no depression.
I think you should probably go see your Dr about them symptoms. These symptoms very well could be from something else. I'd think that by a couple weeks to a month the medication should be out of your system. Theirs lots of other things that could be wrong causing the symptoms you described. Good luck.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 11 Jun 2011 • 3 answers
Posted 27 Sep 2013 • 2 answers
Posted 23 Oct 2015 • 4 answers
Posted 28 Jan 2017 • 3 answers